A coinductive calculus of binary trees

A. Silva, J.J.M.M. Rutten

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

We study the set T
Original languageEnglish
Pages (from-to)578-593
Number of pages15
JournalInformation and Computation
Volume208
Issue number5
DOIs
Publication statusPublished - 2010

Fingerprint

Binary trees
Binary Tree
Calculus

Cite this

Silva, A. ; Rutten, J.J.M.M. / A coinductive calculus of binary trees. In: Information and Computation. 2010 ; Vol. 208, No. 5. pp. 578-593.
@article{7adbc1c9602d4b499d1399bffeff053c,
title = "A coinductive calculus of binary trees",
abstract = "We study the set T",
author = "A. Silva and J.J.M.M. Rutten",
year = "2010",
doi = "10.1016/j.ic.2008.08.006",
language = "English",
volume = "208",
pages = "578--593",
journal = "Information and Computation",
issn = "0890-5401",
publisher = "Elsevier Inc.",
number = "5",

}

A coinductive calculus of binary trees. / Silva, A.; Rutten, J.J.M.M.

In: Information and Computation, Vol. 208, No. 5, 2010, p. 578-593.

Research output: Contribution to JournalArticleAcademicpeer-review

TY - JOUR

T1 - A coinductive calculus of binary trees

AU - Silva, A.

AU - Rutten, J.J.M.M.

PY - 2010

Y1 - 2010

N2 - We study the set T

AB - We study the set T

U2 - 10.1016/j.ic.2008.08.006

DO - 10.1016/j.ic.2008.08.006

M3 - Article

VL - 208

SP - 578

EP - 593

JO - Information and Computation

JF - Information and Computation

SN - 0890-5401

IS - 5

ER -